# SDR SWIA200819845

- Difficulty date: July 10, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 18,551 hours, 14,357 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3811 - RECEIVED A NOSE GEAR DISAGREE AND NOSE DOOR OPEN WARNING MESSAGE.  RECYCLED GEAR.  SERVICED NOSE GEAR STRUT IAW AMM 12-12-32.  OPS CHECK GOOD.
